# SDR ASOA02591

- Difficulty date: November 15, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N504AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120278
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4998 - DURING GROUND INSPECTION AT DFW, THE RIGHT FORWARD EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FORWARD EXTERIOR EMERGENCY LIGHT LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
